# SDR C8GA20050016

- Difficulty date: July 8, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 57,028 hours, 31,253 cycles
- Engine: Pwa JT8D
- Engine time: 49,989 hours, 26,433 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE, NR 3 ENGINE LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED.  REDUCED ENGINE POWER PER AOM PROCEDURES AND LIGHT EXTINGUISHED.  LIGHT ILLUMINATED AGAIN.  CREW SHUTDOWN ENGINE AS PRECAUTION.  AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  FOUND DEBRIS IN NR 3 ENGINE OIL FILTER.  REPLACED FILTER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  PERFORMED OIL CHANGE AND REPLACED FILTER AGAIN AFTER NEXT FLIGHT.  NO DEBRIS NOTED.
